2018
Том 70
№ 9

All Issues

Dzyadyk S. Yu.

Articles: 3
Article (Ukrainian)

Approximation of the function ?x?r and its derivatives

Antonyuk P. Ye., Dzyadyk S. Yu., Shvai A. I., Zaritskaya Z. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 6. - pp. 821–826

Article (Ukrainian)

Asymptotic behavior of Lebesgue constants in trigonometric interpolation

Dzyadyk S. Yu., Dzyadyk V. K., Prypik A. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 6. - pp. 736-744

Article (Ukrainian)

Behavior of solutions of inhomogeneous differential equations with a turning point and small parameter for the derivative

Dzyadyk S. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 5. - pp. 657—662